Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Direct sum theorem for Haar measures


Author: W. Ambrose
Journal: Trans. Amer. Math. Soc. 61 (1947), 122-127
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0019619-8
MathSciNet review: 0019619
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Warren Ambrose, Paul R. Halmos, and Shizuo Kakutani, The decomposition of measures. II, Duke Math. J. 9 (1942), 43–47. MR 0005801
  • [2] Paul R. Halmos, The decomposition of measures, Duke Math. J. 8 (1941), 386–392. MR 0004718
  • [3] Henri Cartan, La théorie générale du potential dans les espaces homogènes, Bull. Sci. Math. (2) 66 (1942), 126–132, 136–144 (1942) (French). MR 0010912
  • [4] S. Saks, Theory of the integral, 2d rev. ed., Warsaw, 1937.
  • [5] A. Weil, L'Integration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, no. 869, Paris, 1940.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0019619-8
Article copyright: © Copyright 1947 American Mathematical Society